MAUDE Adverse Event Report: COVIDIEN RELIATACK; STAPLE, IMPLANTABLE

COVIDIEN RELIATACK; STAPLE, IMPLANTABLE
Model Number RELTACK4XDPTSW
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient was taken to the operating room where she was placed in supine position.General anesthesia was induced.The abdomen was prepped and draped in the usual sterile fashion.Procedure started and the abdomen was insufflated.Trocars were inserted.Lysis of adhesions was performed initially.When it was time to use the reliatack fixation device, it was not functioning at all.Physician said that the mechanism on the end was not activating the tacks.The device was replaced with a similar device and the procedure was completed as planned.No patient harm.Manufacturer response for staple, implantable, reliatack (per site reporter).Device taken by medical representative.

Brand Name
RELIATACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
60 middletown ave
north haven CT 06473
MDR Report Key16768221
Report Number16768221
Device Sequence Number3140116
Product Code GDW
UDI-Device Identifier10884521726383
UDI-Public(01)10884521726383(17)250531(10)N2H0794Y
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2023
Report Date (Section F) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRELTACK4XDPTSW
Device Catalogue NumberRELTACK4XDPTSW
Device Lot NumberN2H0794Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight37 KG
Patient EthnicityHispanic
Date Report Sent to FDA04/05/2023